Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("H FUNCTION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 243

  • Page / 10
Export

Selection :

  • and

CORRIGENDUM ON NUMERICAL EVALUATION OF H-FUNCTIONS OF TRANSFER PROBLEMS IN MULTIPLYING MEDIADAS GUPTA SR; ISLAM Z; MAJEE B et al.1982; ASTROPHYS. SPACE SCI.; ISSN 0004-640X; NLD; DA. 1982; VOL. 86; NO 1; PP. 131-138; BIBL. 2 REF.Article

A NOTE ON THE H-FUNCTIONS OF TRANSFER PROBLEMS IN MULTIPLYING MEDIA.DAS GUPTA SR.1978; ASTROPHYS. SPACE SCI.; NETHERL.; DA. 1978; VOL. 53; NO 2; PP. 517-522; BIBL. 2 REF.Article

A NEW REPRESENTATION OF THE H-FUNCTIONS OF RADIATIVE TRANSFERDAS GUPTA SR.1977; ASTROPHYS. SPACE SCI.; NLD; DA. 1977; VOL. 50; NO 1; PP. 187-203; BIBL. 5 REF.Article

ON INTEGRALS INVOLVING THE H-FUNCTION OF TWO VARIABLES.GOYAL SP; MATHUR SL.1976; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1976; VOL. 7; NO 3; PP. 347-358; BIBL. 11 REF.Article

A MODEL FOR WHICH THE DERIVATIVES OF H ALTERNATE IN SIGN.HARRIS S.1976; J. PHYS. A; G.B.; DA. 1976; VOL. 9; NO 10; PP. L153-L154; BIBL. 6 REF.Article

A NEW CLASS OF INTEGRALS INVOLVING THE ASSOCIATED LEGENDRE FUNCTION AND THE H-FUNCTION OF SEVERAL VARIABLES. IISINGH NP.1980; COMMENT. MATH. UNIV. ST. PAULI; ISSN 0010-258X; JPN; DA. 1980; VOL. 29; NO 2; PP. 115-121; BIBL. 12 REF.Article

ON THE SIGN OF D2H/DT2.DIPANKAR RAY.1978; J. PHYS. A; G.B.; DA. 1978; VOL. 11; NO 2; PP. L33-L37; BIBL. 1 REF.Article

ON THE NUMERICAL EVALUATION OF THE H-FUNCTIONS OF TRANSFER PROBLEMS IN MULTIPLYING MEDIADAS GUPTA SR; ISLAM Z; MAJEE B et al.1980; ASTROPHYS. SPACE SCI.; ISSN 0004-640X; NLD; DA. 1980; VOL. 72; NO 1; PP. 71-78; BIBL. 2 REF.Article

ON SOME RESULTS CONCERNING GENERALISED H-FUNCTION OF TWO VARIABLES.JOSHI CM; PRAJAPAT ML.1977; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1977; VOL. 8; NO 1; PP. 103-116; BIBL. 12 REF.Article

A TRANSFORMATION FROM G-FUNCTIONS TO H-FUNCTIONS OF TWO VARIABLESSINGHAL BM.1976; INDIAN J. PURE APPL. MATH.; IND; DA. 1976; VOL. 7; NO 6; PP. 682-691; BIBL. 11 REF.Article

DUAL INTEGRAL EQUATIONS INVOLVING THE GENERALIZED FOX FUNCTION AS THE KERNELGOYAL AN.1980; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1980; VOL. 11; NO 9; PP. 1176-1182; BIBL. 8 REF.Article

ON RECURRENCE RELATIONS FOR THE H-FUNCTION OF TWO VARIABLES.GARG OP.1976; PROC. INDIAN ACAD. SCI., A; INDIA; DA. 1976; VOL. 84; NO 6; PP. 244-249; BIBL. 5 REF.Article

FINITE INTEGRATION OF CERTAIN PRODUCTS ASSOCIATED WITH THE H-FUNCTION OF TWO VARIABLESPRASAD YN; SINGH AK.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 12; PP. 1497-1503; BIBL. 6 REF.Article

BIVARIATE LAPLACE TRANSFORMS FOR SOME H-FUNCTIONSMATHUR BL.1978; J. INDIAN INST. SCI.; IND; DA. 1978; VOL. 60; NO 6; PP. 79-84; BIBL. 7 REF.Article

FORMAL SOLUTION OF DUAL INTEGRAL EQUATIONS INVOLVING H-FUNCTIONSRAM SHANKAR PATHAK.1977; MATH., MATH.; ROM; DA. 1977; VOL. 19; NO 1; PP. 85-93; BIBL. 7 REF.Article

ON COHERENT SCATTERING IN STELLAR ATMOSPHERES.DAS GUPTA SR.1977; PHYS. LETTERS, A; NLD; DA. 1977; VOL. 64; NO 3; PP. 342-344; BIBL. 4 REF.Article

CONTIGUOUS RELATIONS FOR THE H-FUNCTION OF N VARIABLESTANDON OP.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 3; PP. 321-325; BIBL. 7 REF.Article

G AND H FUNCTIONS AND STATISTICAL DISTRIBUTIONSRATHIE PN.1978; METRON (ROVIGO); ISSN 0026-1424; ITA; DA. 1978 PUBL. 1980; VOL. 36; NO 3-4; PP. 141-149; BIBL. 58 REF.Article

CONVOLUTION INTEGRAL EQUATIONS INVOLVING THE H-FUNCTION OF TWO VARIABLES.BUSCHMAN RG.1977; GLASN. MAT.; JUGOSL.; DA. 1977; VOL. 12; NO 32; PP. 61-66; ABS. SLOVENE; BIBL. 10 REF.Article

EXPANSION FORMULAE FOR GENERALISED H-FUNCTION OF TWO VARIABLES INVOLVING JACOBI POLYNOMIALSCHOBISA MP.1977; BULL. MATH. SOC. SCI. MATH. REPUBL. SOCIAL. ROUMAN.; ROM; DA. 1977; VOL. 21; NO 3-4; PP. 263-269; BIBL. 8 REF.Article

EXPANSION FORMULAE FOR THE H-FONCTION OF TWO VARIABLES.VASISHTA SK.1975; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1975; VOL. 6; NO 5; PP. 463-468; BIBL. 2 REF.Article

SOLUTION OF CERTAIN DUAL INTEGRAL EQUATIONS INVOLVING H-FUNCTIONS.PATHAK RS.1974; BULL. CALCUTTA MATH. SOC.; INDIA; DA. 1974; VOL. 66; NO 4; PP. 207-216; BIBL. 7 REF.Article

FINITE SUM REPRESENTATIONS OF PARTIAL DERIVATIVES OF THE H-FUNCTION OF TWO AND MORE VARIABLES WITH RESPECT TO PARAMETERSDESHPANDE VL.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 12; PP. 1514-1524; BIBL. 9 REF.Article

A FORMAL SOLUTIONS OF SIMULTANEOUS TRIPLE INTEGRAL EQUATIONS INVOLVING H-FUNCTION OF N-VARIABLES H(XN)DWIVEDI AP; SINGH VB.1977; PROC. NATION. ACAD. SCI. INDIA, A; IND; DA. 1977; VOL. 47; NO 4; PP. 212-220; BIBL. 6 REF.Article

EXPANSIONS OF GENERALIZED H-FUNCTION.BANERJI PK; SAXENA RK.1976; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1976; VOL. 7; NO 3; PP. 337-341; BIBL. 9 REF.Article

  • Page / 10